# SDR M3XA2017071503

- Difficulty date: July 15, 2017
- Submitted: July 15, 2017
- Operation: Air carrier
- Aircraft: N509MT
- Make and model: Bell 407
- Aircraft serial: 54099
- Aircraft time: 1,792 hours, 5,553 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101105
- Part serial: LK16220
- Condition: Delaminated
- Location: M/R Hub
- Part time: 1,792 hours
- Component: M/R Hub Assy, Bell
- Component part number: 407010100123
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING NORMAL CRUISE FLIGHT PILOT AND CREW FELT A SHUTTER HE AND CREW SPOKE ABOUT THE SHUTTER IF THEY ALL FELT IT AND WITHIN 3 -4 SECONDS THEY FELT IT AGAIN, PILOT SAID HE REDUCED POWER AND DID A PRECAUTIONARY LANDING. SPEAKING WITH PILOT NO ABNORMAL INDICATIONS WERE ON THE INSTRUMENTS AT THE TIME OF OR AFTER DURING PL. HE HAS NO ERRORS ON INSTRUMENTS HIS VISUAL NO SIGNS OF BIRD STRIKE. WINDS WERE ABOUT 5 KNOTS PUSHING . HE SAID HE WAS AT ABOUT 1900 FT ABOVE GROUND 3000FT TOTAL AT  135KNTS GROUND SPEED. HE SAID ALL OIL LEVELS ARE IN THE IN NORMAL RANGES.  ACFT LANDED SAFELY BESIDE THE ROAD AND THE PATIENT WAS TRANSPORTED BY GROUND.  MAINTENANCE INSPECTED THE COMPLETE M/R SYSTEM AND DRIVELINE AND DISCOVERED THAT ONE SHEAR BEARING WAS OUT OF TOLERANCE.  ACFT BEING TRANSPORTED BY GROUND TO BASE FOR M/R HUB REPLACEMENT.
